# SDR ERKR200100064

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9919480105
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DENT TO ELEVATOR, LT STATION XE 193.0.  THE REPAIR CONSISTS OF ADDING AN EXTERNAL DOUBLER, FILLING THE DENT WILL FILLER AND HOT BONDING.  PER ECRA 933-55-089-2 REV A.
